# SDR AALA201606159009

- Difficulty date: June 14, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 49,388 hours, 21,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1L DOOR HARD TO OPEN AND F/A SAID LOUD WHISTLING SOUND ENROUTE.  MAINTENANCE ACCOMPLISHED AMM TASK 52-11-14, DOOR DAMPER AND EMERGENCY DAMPER OPERATION, ADJUSTMENT AND TEST OF THE L1 DOOR.  DOOR OPENING CHECKED OK. CLEANED PRESSURE SEAL ON L1 DOOR AND ACCOMPLISHED A SATISFACTORY LEAK CHECK IAW AMM 21-31-00-710-002-A.
